# SDR DALA2016042503291

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1148-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROISON ON WEB OF DOOR FRAME BETWEEN BS 1148 - 1155 AND BETWEEN LONGERON 25 TO 26R AT AFT CARGO COMPARTMENT.  THE WEB WAS REPAIRED IAW SRM 53-01, FIG 4 51-10-3 PAR, 14, 21, 38, AND 51-30-2.
